MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII C/R ART INS SZ 3-4 9MM; PROSTHESIS KNE PATELOFEMOROTIBIAL SEMI-CONSTRAINED CEMNTD POLYMERMETALPOLYMER

SMITH & NEPHEW, INC. GII C/R ART INS SZ 3-4 9MM; PROSTHESIS KNE PATELOFEMOROTIBIAL SEMI-CONSTRAINED CEMNTD POLYMERMETALPOLYMER
Catalog Number 71420490
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the insert could not be implanted, backup used not from smith and nephew.Delay 0-30 min and no injury reported.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.A visual inspection of the returned insert indicated damage to the locking detail, dovetail, and on the locking face.A dimensional inspection was attempted; the damage/deformation at several features of the device would not allow for accurate measurement.The features that could be measured were within specification.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Based on this investigation, the need for corrective action is not indicated.No additional actions are being taken at this time; however, we will continue to monitor for future complaints and investigate further as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
GII C/R ART INS SZ 3-4 9MM
Common Device Name
PROSTHESIS KNE PATELOFEMOROTIBIAL SEMI-CONSTRAINED CEMNTD POLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8203852
Report Number1020279-2018-02933
Device Sequence Number1657397
Product Code JWH
UDI-Device Identifier03596010207890
UDI-Public03596010207890
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71420490
Device Lot Number18EM00341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR